# SDR SWAA2021072885890

- Difficulty date: June 17, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING OVERHEAD STOWAGE BIN EM. EXIT LIGHT LENS ON BIN 4 LT SIDE AT PASSENGER CABIN (1 EA) ; 2021-287717 / [01] INSTALLED OVERHEAD STOWAGE BIN EM. EXIT LIGHT LENS ON BIN 4 LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-03-960-802; [02] INSTALLED OVERHEAD STOWAGE BIN EM. EXIT LIGHT LENS ON BIN 4 LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-03-960-802
